# SDR CA140918002

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,459 hours
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT EIR PT6A 2014-078,  ENGINE WAS SENT FOR REPAIR AFTER THE OPERATOR REPORTED THAT THE ENGINE FAILED IN FLIGHT.  THE OPERATOR REPORTED THAT THE PT BLADES WERE MISSING WHEN LOOKING IN THE EXHAUST PORTS AFTER THE FAILURE.
